# SDR V0XR201001110013

- Difficulty date: December 11, 2009
- Submitted: February 4, 2010
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- Aircraft time: 22,763 hours, 19,589 cycles
- Engine: Allsn AE3007C
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 14522461011
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER RT .479 FRAME 22 HAS CORROSION. R & R DOUBLER.
